MAUDE Adverse Event Report: ARTHREX, INC. 4.5MM QUICK RELEASE DRILL; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 4.5MM QUICK RELEASE DRILL; MANUAL INSTR, GENERAL SURGICAL
Model Number 4.5MM QUICK RELEASE DRILL
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 9/30/2021, it was reported by a sales representative via sems that an ar-9239 quick release drill is dull.This was discovered during a procedure, no patient was harmed.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation, per customer, device will not be returned.The most likely cause for the reported failure can be attributed to wear and tear.

Brand Name
4.5MM QUICK RELEASE DRILL
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19332968
Report Number1220246-2024-03419
Device Sequence Number6816350
Product Code MDM
UDI-Device Identifier00888867059528
UDI-Public00888867059528
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5MM QUICK RELEASE DRILL
Device Catalogue NumberAR-9239
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown